Skip to content

Tax Avoidance and the Deadweight Loss of the Income Tax

Feldstein, M. (1999). Tax Avoidance and the Deadweight Loss of the Income Tax. Review of Economics and Statistics, 81(4), 674-680.

Type
Journal article
Intellectual base
Review or monograph
Year
1999
Volume
81
Issue
4
Pages
674-680
DOI
10.1162/003465399558391
DOI registrant
MIT Press
Link
https://doi.org/10.1162/003465399558391
Cited from
economics_finance

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:45048be3f891 · see in the full table